# SDR 0000769611

- Difficulty date: March 30, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N611NA
- Make and model: Doug DC-9-32
- Aircraft serial: 47435
- Aircraft time: 61,182 hours, 74,873 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: B523
- Condition: Discharged
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE MAINTENANCE INSPECTION, FOUND FORWARD ENTRY, SERVICE DOOR, AND COCKPIT OVERHEAD EMERGENCY LIGHTS INOPERATIVE.  REPLACED BATTERY PACK B5-23, OPERATIONAL CHECK NORMAL.
